MathSciNet Relay Station
MathSciNet bibliographic data
MR2124586 58J50 (22E40 34L15)
Carron, Gilles; Pedon, Emmanuel On the differential form spectrum of hyperbolic manifolds. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 3 (2004), no. 4, 705–747.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement